# SDR ASAA9980267

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLT 92, CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTS IN THE FORWARD CABIN WERE INOPERATIVE.   RECONNECTED WIRING IN FLOOR TRACK AND OPERATED NORMALLY.  (X)
